# SDR ZW0A0302601

- Difficulty date: February 19, 2003
- Submitted: February 24, 2003
- Operation: Air carrier
- Aircraft: N9619V
- Make and model: Doug DC-9-83
- Aircraft serial: 53566
- Aircraft time: 15,381 hours, 7,873 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Harness
- Part number: 105606003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OVERNIGHT INSPECTION SIX WHITE AND ONE RED EGRESS FLOOR LIGHT INOP ON CABIN FLOOR. REPLACED BROKEN HARNESS 105606-003 CPN 4096971 BETWEEN ROW 24 AND 25 ALSO SEATED BULBS INTO SOCKETS AS REQUIRED. OPS CHEK NORMAL PER MD80 MM33-53-01. CHECK-C MCI 10-30-02. --CLOSED--
